# SDR ASAA2020082423064

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,523 hours, 13,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND NUMEROUS EMERGENCY LIGHTS INOPERABLE.  GROUNDED - YES.  RELAMPED PER B737-800 AMM TASK 33-51-04-960-801.  OPERATIONS GOOD.
